Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Is it safe to take Protein powder with Duromine?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11705 Questions
Hi, I have been on Duromine 30 mg and it isn't working. I've decided to start using a protein powder and do a 12 week challenge with my brother. If I don't take Duromine again how long do I have to wait after my last tablet before I can consume protein powder? Will taking protein powder after Duromine hurt my body ?
Posted Sun, 15 Apr 2012 in Medicines and Side Effects
Answered by Dr. Rakhi Tayal 28 minutes later

Thanks for posting your query.

I presume that you want to lose weight by taking Duromine. If you feel that you are not getting the desired effect, then you can stop taking Duromine and start with the protein powder from the next day.

Duromine and protein powder is not likely to show any noticeable drug interactions. But the role of protein powders in weight loss is doubtful.

You need to consult your physician regarding the indications and dosage required for your purpose.

Hope this answers your query. I will be glad to answer the follow up queries that you have.
Please accept my answer in case you do not have further queries.

Dr. Rakhi Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor